Hail, Mayes
- When
- June 13, 4:59 PM CST
- Where
- Mayes County, 3 mi NE of Pryor
- Measured
- 1 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 36.333, -95.283
4 hail, 3 thunderstorm wind, 1 flash flood, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before the first event at Jun 13, 4:48 PM CST, 11 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 548 PM CDT MON JUN 13 2005 .MESOSCALE UPDATE... AT 5PM PROFILERS AND WATER VAPOR IMAGERY SHOWED THE APPROACHING MID-LEVEL SHORT FROM NORTH-CENTRAL KANSAS INTO NORTHWEST TEXAS. THIS WILL SUPPORT ENOUGH DEEP LAYER SHEAR FOR A SUPERCELL STORM MODE IN NORTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS THIS EVENING. FURTHER SOUTH IN THE AREA THE SHEAR WILL SUPPORT MORE OF MULTI-CLUSTER / SHORT LINE MODE. WEAK LOW-LEVEL FLOW ACROSS THE AREA WILL LIMIT LOW-LEVEL STORM ROTATION POTENTIAL...STORM-RELATIVE HELICITIES ARE GENERALLY 50 M2/S2 OR LESS WITH THE CURRENT MOTIONS. EXPERIMENTAL GUST POTENTIAL GRIDS SHOW A HIGH DOWNBURST POTENTIAL WITH THE ACTIVITY DEVELOPING ACROSS ACROSS NORTHEAST OKLAHOMA...WITH MODERATE DOWNBURST POTENTIAL ELSEWHERE. THEREFORE WIND AND HAIL ARE THE PRIMARY THREATS AT THIS TIME. THE CAP INDEX SUGGESTS THAT THE CAP IS NOT COMPLETELY GONE... JUST THIN ENOUGH TO BE BROKEN. AS THE UPPER LOW TO THE NORTH LIFTS NORTHEAST THIS EVENING AND DIURNAL COOLING STARTS THE ACTIVITY COULD BEGIN TO DECREASE SOME BY MID EVENING...UNLESS A COLD POOL CAN ORGANIZED AND PROMOTE MCS DEVELOPMENT. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. &&
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1219 PM CDT MON JUN 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 PM TSTM WND DMG COWETA 35.95N 95.65W
06/12/2005 WAGONER OK NEWSPAPER
TREE UPROOTED. TIME ESTIMATED FROM RADAR.
1035 PM TSTM WND DMG OKMULGEE 35.62N 95.96W
06/12/2005 OKMULGEE OK EMERGENCY MNGR
NUMEROUS LARGE LIMBS BROKEN. POWER OUTAGES.
&&
SAAPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
209 PM CDT MON JUN 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 PM HAIL 10 W HOMINY 36.41N 96.57W
06/12/2005 0.75 INCH OSAGE OK PUBLIC
&&
SAAPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
255 PM CDT MON JUN 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1013 PM TSTM WND DMG CATOOSA 36.19N 95.75W
06/12/2005 ROGERS OK COUNTY OFFICIAL
LARGE TREE LIMB BLOWN DOWN ACROSS ROAD.
&&
SAASPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
540 PM CDT MON JUN 13 2005
ARZ001-132345-
BENTON AR-
540 PM CDT MON JUN 13 2005
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 645 PM CDT
FOR THE FOLLOWING COUNTY:
IN NORTHWEST ARKANSAS
BENTON
AT 540 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES
NORTH OF SILOAM SPRINGS...MOVING NORTHEAST AT 25 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...WALNUT HILL...ROCKY
COMFORT...FAIRMOUNT...BLAND...MILLER...HILL TOP...BENTONVILLE...
SILOAM SPRINGS...ROGERS...LOWELL...GENTRY...GRAVETTE...PEA RIDGE...
LAKE FRANCIS...GALLITIN...HEALING SPRINGS...SPRINGTOWN...HIGHFILL...
CAVE SPRINGS...MONTE NE...CHEROKEE CITY...VAUGHN...LARUE...DECATUR...
CENTERTON...AVOCA...HIWASSE...BELLA VISTA...GARFIELD AND BEAVER LAKE.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.The Tulsa radar (KINX), 31 km away, was scanning. The volume nearest the first event began at 22:59 UTC.
4 hail, 3 thunderstorm wind, 1 flash flood. Local standard time, as filed.
A television storm chaser recorded a 72 mile an hour wind gust just east of McAlester.
Thunderstorm winds estimated at 70 miles an hour blew down trees.
Thunderstorm winds estimated at 70 miles an hour blew down trees at Robbers Cave State Park.
Spavinaw Creek flooded adjacent roads.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Oklahoma in 2005Every state in 2005This day in weather historyWarnings in Oklahoma, June 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5456017, 5456018, 5456022, 5456023, 5456020, 5456021, 5456019, 5456024.